Search the Community
Showing results for tags 'side effect'.
Found 1 result
Shea27 posted a topic in General DiscussionI have been taking adderall on and off (binges) for 2 years now. In January, I noticed my ankes had become very swollen. The skin on my ankles feels thicker & looks slightly darker in color. I know for a fact that adderall caused it, b/c nothing like this has ever happened until i starting abusing this drug. It has been about 9 months now and the swelling has stayed exactly the same. I'm embarrassed to wear shorts and flipflops. My once pretty legs (if i may say so) look so different and my ankles are now as think as my calves. I need to know if anyone else has experienced something like this? and did it ever go away? I went to the doctor and they ran lab work, which all came back normal. They said that it looked like venous stasis, for which there is nothing they can do. I'm so devastated that this drug now seems to have taken a permanent toll on my body. Any stories or input would be appreciated. Thanks, -S.